Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0


Comptes Rendus Mathématique
Volume 334, n° 7
pages 569-574 (2002)
Doi : S1631-073X(02)02299-9
Received : 21 December 2001 ;  accepted : 14 January 2002
Mathematical justification of a nonlinear integro-differential equation for the propagation of spherical flames
Justification mathématique d'une équation intégro-différentielle non linéaire pour un modèle de flamme sphérique
 

Claudia Lederman a , Jean-Michel Roquejoffre b , Noemi Wolanski a
a Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, 1428 Buenos Aires, Argentina 
b UFR-MIG, UMR CNRS 5640, Université Paul Sabatier, 118, route de Narbonne, 31062 Toulouse cedex, France 

Note presented by Philippe Ciarlet

Abstract

This Note is devoted to the justification of an asymptotic model for quasisteady three-dimensional spherical flames proposed by G. Joulin [7]. The paper [7] derives, by means of a three-scale matched asymptotic expansion, starting from the classical thermo-diffusive model with high activation energies, an integro-differential equation for the flame radius. In the derivation, it is essential for the Lewis number - i.e., the ratio between thermal and molecular diffusion - to be strictly less than unity. In this Note, we give the main ideas of a rigorous proof of the validity of this model, under the additional restriction that the Lewis number is close to 1. To cite this article: C. Lederman et al., C. R. Acad. Sci. Paris, Ser. I 334 (2002) 569-574.

The full text of this article is available in PDF format.
Résumé

Nous donnons dans cette Note les grandes lignes de la justification mathématiquement rigoureuse d'un modèle intégro-différentiel non linéaire d'évolution du rayon d'une flamme sphérique initialement proposé par G. Joulin dans [7]. Cette équation est obtenue dans le cadre du modèle thermo-diffusif tridimensionnel aux hautes énergies d'activation, avec nombre de Lewis strictement plus petit que 1. Nous montrons dans cette note la validité du modèle sous la restriction supplémentaire que le nombre de Lewis est assez proche de 1. Pour citer cet article : C. Lederman et al., C. R. Acad. Sci. Paris, Ser. I 334 (2002) 569-574.

The full text of this article is available in PDF format.


© 2002  Académie des sciences/Éditions scientifiques et médicales Elsevier SAS. All Rights Reserved.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline
@@#110903@@